On primary and reduced varieties of monoassociative algebras.

Martynov, L.M.

Siberian Mathematical Journal (2001)

  • Volume: 42, Issue: 1, page 103-112 (2001); translation in Sib. Math. J. 42
  • ISSN: 0037-4474

How to cite

top

Martynov, L.M.. "On primary and reduced varieties of monoassociative algebras.." Siberian Mathematical Journal 42.1 (2001): 103-112 (2001); translation in Sib. Math. J. 42. <http://eudml.org/doc/121138>.

@article{Martynov2001,
author = {Martynov, L.M.},
journal = {Siberian Mathematical Journal},
keywords = {primary variety; reduced variety; monoassociative algebra},
language = {eng},
number = {1},
pages = {103-112 (2001); translation in Sib. Math. J. 42},
publisher = {Pleiades Publishing, Tortola, British Virgin Islands; Nauka/Interperiodica, Moscow; Springer},
title = {On primary and reduced varieties of monoassociative algebras.},
url = {http://eudml.org/doc/121138},
volume = {42},
year = {2001},
}

TY - JOUR
AU - Martynov, L.M.
TI - On primary and reduced varieties of monoassociative algebras.
JO - Siberian Mathematical Journal
PY - 2001
PB - Pleiades Publishing, Tortola, British Virgin Islands; Nauka/Interperiodica, Moscow; Springer
VL - 42
IS - 1
SP - 103
EP - 112 (2001); translation in Sib. Math. J. 42
LA - eng
KW - primary variety; reduced variety; monoassociative algebra
UR - http://eudml.org/doc/121138
ER -

NotesEmbed ?

top

You must be logged in to post comments.